# SDR ASAA2017112522705

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 40,740 hours, 12,516 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fault Code
- Condition: False Activation
- Location: Nr 1 Alternator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND A NR 1 ENGINE FAULT CODE 73-11271, THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE, SHORT TERM FAULT,  ACFT GROUNDED.  PERFORMED TASK CARD 78237000. NO FAULTS FOUND IAW FIM 73-27, TASK 804. THIS IS AN INTERMITTENT FAULT.
